... am jittery if I don't take that amount. WHat taper plan does someone receommend
Wow i never heard of someone having this sort of reaction in such little amount of time taking it. The easiest way to taper down is to tell your doc your plan first of course so he can help you taper. Then slowly about 1 week at a time climb down off the ladder. Unless of course your doc suggests a different plan then you of course go with his. Dont be in a rush though cause these symptoms can worsen if you go to fast and suddenly your medless and at risk for siezures or coma even. Hope this helped some take care of yourself michelle.
Hi Liz, Why would you want to taper off this med, when you are feeling so jittery? Did the jitters start after you started taking it?
If you add more info by hitting the comment spot, maybe we can help you just a bit.
Sure hope you are feeling better! Don't just stop this med, as mrspage or chris said, you could have a siezure. Be careful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 20 Nov 2010 • 7 answers
Posted 19 Feb 2012 • 8 answers
Generalized Anxiety Disorder - I've been taking Paxil for 26 yrs 40-50 mg/day!! Totally dependent on
Posted 14 Dec 2014 • 2 answers
Posted 10 days ago • 0 answers